Alert archive / Oklahoma / Tornado Warnings in 2010
Tornado Warning 6, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at May 10, 2010, 6:53 PM CDT for 5 counties in Oklahoma. It was in force for 52 min. 9 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 10, 2010, 6:53 PM CDT (23:53 UTC)
- Expired
- May 10, 2010, 7:45 PM CDT
- In force
- 52 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties McIntosh County, OK, Muskogee County, OK, Okfuskee County, OK, Okmulgee County, OK, Pittsburg County, OK
The radar
The Tulsa radar (KINX), 98 km from the middle of the area, began a volume at 23:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 10, 6:55 PM CDT | TSTM WND GST 59 | 3 E Okemah, OK | OKEMAH MESONET...ENDING AT 655 PM |
| May 10, 7:03 PM CDT | TORNADO | Bryant, OK | LARGE TORNADO REPORTED ON THE GROUND NEAR BRYANT |
| May 10, 7:12 PM CDT | TORNADO | 2 Se Henryetta, OK | TORNADO REPORTED ON GROUND JUST NORTH OF TURNPIKE SOUTHEAST OF HENRYETTA |
| May 10, 7:15 PM CDT | HAIL 1.75 | 2 S Henryetta, OK | |
| May 10, 7:26 PM CDT | TORNADO | Pierce, OK | TORNADO REPORTED BY NEWS MEDIA. LOCATIONS APPROXIMATE. |
| May 10, 7:35 PM CDT | HAIL 2.75 | Council Hill, OK | |
| May 10, 7:40 PM CDT | TORNADO | 2 S Rentiesville, OK | TORNADO REPORTED 2 SOUTH OF RENTIESVILLE. RAIN WRAPPED. |
| May 10, 7:41 PM CDT | HAIL 1 | Oktaha, OK | NOT MANY STONES NICKLE TO QUARTER IN SIZE. |
| May 10, 7:43 PM CDT | TORNADO | 7 Ne Okemah, OK | TORNADO SIGHTED AND TREES DOWN. RELAYED FROM OUN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 10, 1:25 PM CDT | Tornado Watch | SPC | 9 hr |
| May 10, 5:00 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 12:00Z, 11.9 hours before the alert went out and 128 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 53 J/kg
- Mixed-layer CIN
- -331 J/kg
- Mixed-layer LCL
- 442 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 640 m²/s²
- 0-3 km storm-relative helicity
- 652 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 5.3
The text
As transmitted, in the capitals the NWS used until 2016.
331
WFUS54 KTSA 102353
TORTSA
OKC091-101-107-111-121-110045-
/O.NEW.KTSA.TO.W.0006.100510T2353Z-100511T0045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TULSA OK
653 PM CDT MON MAY 10 2010
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* TORNADO WARNING FOR...
WESTERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN OKFUSKEE COUNTY IN EAST CENTRAL OKLAHOMA
SOUTHERN OKMULGEE COUNTY IN NORTHEAST OKLAHOMA
MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA
NORTHEASTERN PITTSBURG COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 745 PM CDT
* AT 649 PM CDT...NWS METEOROLOGISTS AND STORM SPOTTERS WERE TRACKING
A LARGE AND EXTREMELY DANGEROUS TORNADO LOCATED 4 MILES SOUTHWEST
OF CLEARVIEW...MOVING EAST AT 45 MPH. A LARGE TORNADO IS ON THE
GROUND...THIS IS A LIFE THREATENING SITUATION...TAKE COVER
IMMEDIATELY!
* SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CANADIAN...CHECOTAH...CLEARVIEW...COUNCIL HILL...DEWAR...EUFAULA...
GRAYSON...HANNA...HENRYETTA...HOFFMAN...OKTAHA...PHAROAH...
RAIFORD...RENTIESVILLE...SCHULTER...STIDHAM...VIVIAN...WELEETKA AND
WILSON.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 221 AND 268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND! THIS IS A
LIFE THREATENING SITUATION!
IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY! IF
NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
&&
LAT...LON 3553 9627 3567 9545 3516 9546 3521 9599
3529 9599 3529 9628 3529 9629
TIME...MOT...LOC 2353Z 267DEG 40KT 3535 9619
$$3 follow-up statements
954
WWUS54 KTSA 110006
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
706 PM CDT MON MAY 10 2010
OKC091-101-107-111-121-110045-
/O.CON.KTSA.TO.W.0006.000000T0000Z-100511T0045Z/
OKMULGEE OK-MUSKOGEE OK-OKFUSKEE OK-MCINTOSH OK-PITTSBURG OK-
706 PM CDT MON MAY 10 2010
...THE TORNADO WARNING FOR NORTHEASTERN PITTSBURG...MCINTOSH...
SOUTHEASTERN OKFUSKEE...WESTERN MUSKOGEE AND SOUTHERN OKMULGEE
COUNTIES CONTINUES...
AT 703 PM CDT...NWS METEOROLOGIST AND STORM SPOTTERS CONTINUED TO
TRACK A LARGE AND EXTREMELY DANGEROUS TORNADO LOCATED NEAR BRYANT...
MOVING EAST AT 45 MPH. A LARGE TORNADO IS ON THE GROUND...THIS IS A
LIFE THREATENING SITUATION...TAKE COVER IMMEDIATELY!
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
HENRYETTA...SCHULTER...VERNON...DEWAR...HANNA...GRAYSON...HOFFMAN...
RAIFORD...HITCHITA...VIVIAN...PIERCE...STIDHAM...COUNCIL HILL...
EUFAULA...ONAPA...WAINWRIGHT...CHECOTAH...RENTIESVILLE AND OKTAHA.
THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 226 AND 268.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND! THIS IS A
LIFE THREATENING SITUATION!
IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY! IF
NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE
SUBSTANTIAL SHELTER. AVOID WINDOWS!
A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHEASTERN
PITTSBURG...MCINTOSH...SOUTHEASTERN OKFUSKEE...WESTERN MUSKOGEE AND
SOUTHERN OKMULGEE COUNTIES.
&&
LAT...LON 3554 9621 3567 9545 3516 9546 3521 9599
3529 9599 3529 9620
TIME...MOT...LOC 0006Z 267DEG 40KT 3538 9601
$$549 WWUS54 KTSA 110019 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 719 PM CDT MON MAY 10 2010 OKC091-101-107-111-121-110045- /O.CON.KTSA.TO.W.0006.000000T0000Z-100511T0045Z/ OKMULGEE OK-MUSKOGEE OK-OKFUSKEE OK-MCINTOSH OK-PITTSBURG OK- 719 PM CDT MON MAY 10 2010 ...THE TORNADO WARNING FOR NORTHEASTERN PITTSBURG...MCINTOSH... SOUTHEASTERN OKFUSKEE...WESTERN MUSKOGEE AND SOUTHERN OKMULGEE COUNTIES CONTINUES... AT 717 PM CDT...NWS METEOROLOGIST AND STORM SPOTTERS CONTINUED TO TRACK A LARGE AND EXTREMELY DANGEROUS TORNADO LOCATED NEAR HOFFMAN... MOVING EAST AT 45 MPH. A LARGE TORNADO IS ON THE GROUND...THIS IS A LIFE THREATENING SITUATION...TAKE COVER IMMEDIATELY! SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE... HITCHITA...VIVIAN...PIERCE...STIDHAM...COUNCIL HILL...EUFAULA... ONAPA...WAINWRIGHT...CHECOTAH...RENTIESVILLE AND OKTAHA. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 234 AND 268. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND! THIS IS A LIFE THREATENING SITUATION! IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHEASTERN PITTSBURG...MCINTOSH...SOUTHEASTERN OKFUSKEE...WESTERN MUSKOGEE AND SOUTHERN OKMULGEE COUNTIES. && LAT...LON 3535 9605 3556 9609 3567 9545 3524 9546 TIME...MOT...LOC 0019Z 267DEG 40KT 3543 9582 $$
349 WWUS54 KTSA 110031 SVSTSA SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE TULSA OK 731 PM CDT MON MAY 10 2010 OKC107-121-110041- /O.CAN.KTSA.TO.W.0006.000000T0000Z-100511T0045Z/ OKFUSKEE OK-PITTSBURG OK- 731 PM CDT MON MAY 10 2010 ...THE TORNADO WARNING FOR NORTHEASTERN PITTSBURG AND EASTERN OKFUSKEE COUNTIES IS CANCELLED... LAT...LON 3539 9588 3559 9591 3567 9545 3532 9546 TIME...MOT...LOC 0031Z 267DEG 40KT 3546 9573 $$ OKC091-101-111-110045- /O.CON.KTSA.TO.W.0006.000000T0000Z-100511T0045Z/ OKMULGEE OK-MUSKOGEE OK-MCINTOSH OK- 731 PM CDT MON MAY 10 2010 ...THE TORNADO WARNING FOR NORTHERN MCINTOSH...WESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES CONTINUES... AT 729 PM CDT...NWS METEOROLOGIST AND STORM SPOTTERS CONTINUED TO TRACK A LARGE AND EXTREMELY DANGEROUS TORNADO LOCATED NEAR PIERCE... MOVING EAST AT 45 MPH. A LARGE TORNADO IS ON THE GROUND...THIS IS A LIFE THREATENING SITUATION...TAKE COVER IMMEDIATELY! SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...STIDHAM... COUNCIL HILL...ONAPA...WAINWRIGHT...OKTAHA...RENTIESVILLE AND CHECOTAH. THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 244 AND 267. PRECAUTIONARY/PREPAREDNESS ACTIONS... A LARGE AND EXTREMELY DANGEROUS TORNADO IS ON THE GROUND! THIS IS A LIFE THREATENING SITUATION! IF YOU ARE IN THE PATH OF THIS TORNADO...TAKE COVER IMMEDIATELY! IF NO UNDERGROUND SHELTER IS AVAILABLE MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR. MOBILE HOMES AND VEHICLES SHOULD BE ABANDONED FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS! A TORNADO WARNING REMAINS IN EFFECT UNTIL 745 PM CDT FOR NORTHERN MCINTOSH...WESTERN MUSKOGEE AND SOUTHEASTERN OKMULGEE COUNTIES. && LAT...LON 3539 9588 3559 9591 3567 9545 3532 9546 TIME...MOT...LOC 0031Z 267DEG 40KT 3546 9573 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at May 10, 6:11 PM CDT, 42 minutes earlier.
Area forecast discussion, May 10, 6:11 PM CDT, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 611 PM CDT MON MAY 10 2010 ...MESOSCALE UPDATE... .DISCUSSION... TORNADIC SUPERCELL APPROACHING OKFUSKEE COUNTY HAS PRODUCED A DAMAGING TORNADO. THE CELL IS MOVING RAPIDLY EAST-NORTHEAST... 255 AT 45 KT. THE CELL IS HEADING FROM A CAPE OF AROUND 3000 J/KG TO AROUND 2000 J/KG IN OKFUSKEE AND OKMULGEE COUNTIES. GIVEN THE EXTREME SHEAR...THIS DROP IN CAPE WILL NOT BE ENOUGH TO MITIGATE THE TORNADO THREAT. ST0RM-RELATIVE HELICITIES NEAR 900 M2/S2 ... O TO 1 KM SHEAR OF 45 KT ... AND AN EXCELLENT HODOGRAPH MEAN THE CELL WILL HAVE TORNADO POTENTIAL AS IT MOVES INTO OUR CWA. THE CELL IN NORTHEAST OSAGE COUNTY MOVED INTO LOW A CAPE ENVIRONMENT...BUT EVEN AS IT WAS DECAYING THE STRONG SHEAR SUPPORTED STRONG LOW-LEVEL ROTATION AND A POSSIBLE TORNADO 3 MILES NORTHWEST OF PAWHUSKA. SO ANY PREVIOUSLY TORANDIC STORMS WILL HAVE TO BE WATCHED CLOSELY EVEN AFTER THEY CELLS GET DEEP INTO THE COOLER AIR. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...08
Hazardous weather outlook, May 10, 5:05 PM CDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
505 PM CDT MON MAY 10 2010
ARZ001-002-010-011-019-020-029-OKZ049-053>076-111000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
505 PM CDT MON MAY 10 2010
...VIOLENT TORNADOES POSSIBLE THIS EVENING...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...LATE AFTERNOON THROUGH TONIGHT.
TORNADO.
RISK...SIGNIFICANT.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTH OF INTERSTATE 40
ACROSS EASTERN OKLAHOMA.
SEVERE THUNDERSTORM.
RISK...CRITICAL.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...NORTHWEST OF A MCALESTER TO
FORT SMITH LINE.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA.
ONSET...ONGOING.
DISCUSSION...
DISCRETE SUPERCELLS CONTINUE TO DEVELOP LATE THIS AFTERNOON FROM
NORTH CENTRAL TO CENTRAL OKLAHOMA...IN THE WARM SECTOR BOUNDED BY A
DRYLINE TO THE WEST AND WARM FRONT TO THE EAST. THESE STORMS WILL
CONTINUE TO MOVE RAPIDLY TO THE NORTHEAST AND INTO PORTIONS OF
NORTHEAST AND EAST CENTRAL OKLAHOMA EARLY THIS EVENING. RAPID
DESTABILIZATION WILL OCCUR ACROSS EASTERN OKLAHOMA AS THE WARM FRONT
LIFTS NORTH...WITH STORMS MAINTAINING SEVERE STRENGTH WELL INTO THE
EVENING HOURS. OBSERVED WIND PROFILES AND STORM HISTORY STRONGLY
SUGGEST THAT SEVERAL OF THESE STORMS WILL BE TORNADIC...PRIMARILY
IMPACTING NORTHEAST OKLAHOMA BETWEEN 6 AND 10 PM.
ADDITIONAL WIDELY SCATTERED SUPERCELLS WILL BE POSSIBLE FARTHER
SOUTH ALONG THE DRYLINE...WHICH MAY EVENTUALLY MOVE INTO SOUTHEAST
OKLAHOMA AND WESTERN ARKANSAS BY MID TO LATE EVENING.
ALONG WITH THE RISK OF TORNADOES...BASEBALL SIZE HAIL AND DAMAGING
STRAIGHT LINES MAY OCCUR.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
REGIONAL SPOTTER NETWORK HAS BEEN ACTIVATED.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
TUESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
WEDNESDAY...SEVERE THUNDERSTORM POTENTIAL...HIGH WIND POTENTIAL.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL.
FRIDAY...THUNDERSTORM POTENTIAL.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL.
EXTENDED DISCUSSION...
A SLOW MOVING FRONTAL BOUNDARY WILL FOCUS REPEATED ROUNDS
OF THUNDERSTORMS THROUGH THE REMAINDER OF THE WEEK. FORECAST
CONDITIONS DO SUPPORT SEVERE WEATHER POTENTIAL ESPECIALLY FOR
THE FIRST HALF OF THE UPCOMING WEEK...WITH A TRANSITION TO A
HEAVY RAIN THREAT LIKELY BY LATE WEEK.
EMERGENCY MANAGEMENT PLANNING STATEMENT...
EXPECT ONE OR MORE DAYS WITH SEVERE WEATHER WATCHES AND WARNINGS
DURING THE UPCOMING WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.In the hours before
Local storm report, May 10, 5:37 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
537 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0525 PM TSTM WND GST BURBANK 36.69N 96.73W
05/10/2010 M65.00 MPH OSAGE OK MESONET
BURBANK MESONET...ENDING AT 525 PM
0532 PM HAIL 7 W PAWHUSKA 36.67N 96.46W
05/10/2010 E1.00 INCH OSAGE OK AMATEUR RADIO
&&
SAALocal storm report, May 10, 5:43 PM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
543 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND GST 7 SW BURBANK 36.62N 96.82W
05/10/2010 M64 MPH OSAGE OK MESONET
BURBANK MESONET...ENDING 530 PM
&&
SAALocal storm report, May 10, 5:50 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
550 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM NON-TSTM WND GST 4 NNW TULSA 36.19N 95.95W
05/10/2010 E55 MPH TULSA OK PUBLIC
2 INCH LIMBS BROKEN AND DOWN. ABOUT 1 MILE NORTH OF
DOWNTOWN.
&&
SAASpecial weather statement, May 10, 6:04 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
604 PM CDT MON MAY 10 2010
OKZ054>056-102330-
NOWATA OK-OSAGE OK-WASHINGTON OK-
604 PM CDT MON MAY 10 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 630 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN NOWATA...WASHINGTON AND NORTHEASTERN OSAGE
AT 604 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES NORTHWEST OF HULAH TO 3 MILES NORTH OF
NELAGONEY...MOVING NORTHEAST AT 80 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WANN...PAWHUSKA...OKESA...
BIGHEART...HULAH...BARTLESVILLE...DEWEY...COPAN AND SOUTH
COFFEYVILLE.
THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE
THE SIGNIFICANT WEATHER ADVISORY IS UPGRADED TO A WARNING.
LAT...LON 3700 9608 3700 9558 3655 9622 3672 9651
3700 9619
TIME...MOT...LOC 2304Z 229DEG 68KT 3702 9603 3673 9616Local storm report, May 10, 6:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
651 PM CDT MON MAY 10 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL GRAINOLA 36.94N 96.65W
05/10/2010 E1.00 INCH OSAGE OK PUBLIC
&&
SAAThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 7:01 PM CDT | Special Weather Statement | TSA | Osage | 44 min |
| May 9, 7:19 PM CDT | Special Weather Statement | TSA | Latimer | 41 min |
| May 9, 7:47 PM CDT | Special Weather Statement | TSA | Nowata | 58 min |
| May 9, 7:58 PM CDT | Special Weather Statement | TSA | LeFlore | 62 min |
| May 9, 10:12 PM CDT | Special Weather Statement | TSA | McIntosh | 63 min |
| May 9, 11:00 PM CDT | Special Weather Statement | TSA | Muskogee | 60 min |
| May 9, 11:41 PM CDT | Special Weather Statement | TSA | Sequoyah | 64 min |
| May 10, 12:20 AM CDT | Special Weather Statement | TSA | Pushmataha | 40 min |
| May 10, 1:12 AM CDT | Special Weather Statement | TSA | LeFlore | 33 min |
| May 10, 8:11 AM CDT | Special Weather Statement | TSA | Pushmataha | 49 min |
| May 10, 4:33 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 57 min |
| May 10, 5:18 PM CDT | Tornado Warning | TSA | Osage, Pawnee | 42 min |
| May 10, 5:43 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 31 min |
| May 10, 6:02 PM CDT | Severe Thunderstorm Warning | TSA | Okfuskee, Okmulgee | 58 min |
| May 10, 6:04 PM CDT | Special Weather Statement | TSA | Washington | 26 min |
| May 10, 6:16 PM CDT | Tornado Warning | TSA | Osage | 44 min |
| May 10, 6:20 PM CDT | Tornado Warning | TSA | Okfuskee | 40 min |
| May 10, 6:38 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 67 min |
| May 10, 6:53 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Osage, Rogers, Tulsa, Wagoner | 37 min |
Nearby
Tornado Warnings in Oklahoma, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.